Metrics

From
A Common Fixed Point Result in Ordered Complete Cone Metric Spaces by K. Prudhvi American Journal of Applied Mathematics and Statistics. 2016, 4(2), 43-45 doi:10.12691/ajams-4-2-3
Views
6990
Html 6331
Abstract 659
13 May 2016 (publication date) through 13 April 2021 *
14.12 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 3130
PDF987
Epub691
XML965
PPT0
Figures265
Tables222
Export: 1864
RIS529
BibTex703
Endnote632
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com